# SDR CA010621035

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 22,950 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INVESTIGATION OF A HYDRAULIC FLUID LEAK IN THE NR 1 MLG BAY RESULTED IN THE REPLACEMENT OF THE DOOR OPEN LINE TO THE SEQUENCE VALVE. THE LINE WAS LEAKING FROM A PINHOLE AT A FACTORY BEND. TTAF 23453, TCAF 34772.
